# SDR C2XA03SH163

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530628001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER FLOORBEAM WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 24 AND 25.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED BEAM IAW EMB 145 SRM 53-22-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
